MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU343410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2015, this patient underwent endovascular treatment of an thoracic aortic aneurysm using a conformable gore tag thoracic endoprosthesis.Follow up showed what appeared to be a "fractured or disconnected" gore tag device.On (b)(6) 2020, a reintervention occurred whereby the device was relined.Additional information has been requested.
 
Additional Manufacturer Narrative
H10/11: additional manufacturer narrative images were evaluated by gore imaging sciences: ¿ eight time-points were submitted for evaluation.¿ 2015, 2016, 2017, 2018 and 2019 ¿ there appears to be a single device implanted that measures ~ 10 cm in length along the outer curve.¿ diameter within the proximal end of the graft measures ~ 24 mm in 2015 and ~ 33 mm in 2016, 6/2017, 12/2017, 2018 and 2019.¿ there appears to be lack of wall apposition at the proximal end of the implanted device in 2016, 6/2017, 12/2017, 2018 and 2019.¿ (b)(6) 2020 ¿ there appears to be a disruption in wire pattern near the proximal end of the implanted device.¿ diameter within the proximal end of the graft measures ~ 24 mm in 2015 and ¿ ~ 33 mm in 2020 ¿ there appears to be lack of wall apposition at the proximal end of the implanted device.¿ there appears to be a contrast-like density present outside of the implanted device.¿ contrast cannot be confirmed with available image set, arterial phase only.¿ (b)(6) 2020 ¿ there appears to be two devices implanted, the proximal device appears to measure ~ 15 cm in length along the outer curve, the distal device appears to measure ~ 10 cm in length along the outer curve.¿ the contrast-like density visualized on cta dated (b)(6) 2020 is not visualized on the arterial phase images.

Brand Name
CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10359293
Report Number2017233-2020-01074
Device Sequence Number2432437
Product Code MIH
UDI-Device Identifier00733132617807
UDI-Public00733132617807
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model NumberTGU343410
Device Catalogue NumberTGU343410
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer07/06/2020
07/06/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date11/26/2020
01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR